# SDR UIEA2021071201511

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,540 hours, 20,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101265
- Part serial: 135362
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2( TRANSFER TO MDDR #150042 IAW MEL 26-11-01-01, CAT C, EXP 23JUL21. DP @ 1108Z.  /  14JUL21 - LP 1310333 - ITEM# 1 - MEM - REMOVED AND REPLACED UPPER AFT FIRE LOOP IAW AMM 26-11-02. THIS CLEARS MDDR 150042. )
